# SDR HEEA955422

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2250U
- Make and model: Bell 206L-1
- Aircraft serial: 45754
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Condition: Failed
- Location: Strobe
- Component: Whelen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY NO OUTPUT.   TIME SINCE REPAIR 0:00.
